Reducts of structures and maximal-closed permutation groups

Bodirsky, M and Macpherson, D (2016) Reducts of structures and maximal-closed permutation groups. Journal of Symbolic Logic, 81 (3). pp. 1087-1114. ISSN 0022-4812

Abstract

Metadata

Authors/Creators:
  • Bodirsky, M
  • Macpherson, D
Copyright, Publisher and Additional Information: © The Association for Symbolic Logic 2016. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: reducts, maximal closed subgroups, Jordan permutation groups, D-relations
Dates:
  • Published: September 2016
  • Accepted: 10 December 2015
  • Published (online): 14 September 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 25 Jan 2016 09:40
Last Modified: 15 Jan 2018 20:08
Published Version: http://dx.doi.org/10.1017/jsl.2015.78
Status: Published
Publisher: Association for Symbolic Logic
Identification Number: https://doi.org/10.1017/jsl.2015.78

Share / Export

Statistics